MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 4X18IN 8-0 D/A BV130-5 EP; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PRLNE BLU 4X18IN 8-0 D/A BV130-5 EP; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Catalog Number EPM8730
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 3/19/2025 h6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.The following information was requested, but unavailable: - what was being done when the needle pulled-off (removal from package / during handling prior to use on patient/ during passage through tissue / during tying / post-op)? - provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent a cabg procedure on (b)(6) 2025 and suture was used.During a cabg procedure that the needle popped off at the wedge.Another like suture was used to complete the procedure.There were no adverse consequences for the patient.No product returning.Additional information was requested.

Brand Name
PRLNE BLU 4X18IN 8-0 D/A BV130-5 EP
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km 8.3
san lorenzo PR 00754
*   00754
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key21643035
Report Number2210968-2025-02949
Device Sequence Number7755636
Product Code GAW
UDI-Device Identifier10705031218956
UDI-Public(01)10705031218956(17)280229(10)TCBBPE
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEPM8730
Device Lot NumberTCBBPE
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Initial Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown